MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNFINE PENTIPS; PEN NEEDLE

OWEN MUMFORD LIMITED UNFINE PENTIPS; PEN NEEDLE
Model Number AN 3540KRO
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Custoomer stated to us oiffice that the needle broke off in her stomach during her morning injection.She further stated she was able to pull the needle out of her stomach, but it was painful.She didn't save the broken piece from her stomach, but did save teh pen needle hub.She has not gone to the doctor and reported that she watched the site and did not go to the er.

Brand Name
UNFINE PENTIPS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key16526435
Report Number8021764-2023-00002
Device Sequence Number2620056
Product Code FMI
UDI-Device Identifier00041260007781
UDI-Public00041260007781
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3540KRO
Device Lot Number22A9003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight91 KG